Gastrointestinal infections

Wilcox, MH (2018) Gastrointestinal infections. Current Opinion in Gastroenterology, 34 (1). pp. 1-2. ISSN 0267-1379


Copyright, Publisher and Additional Information: (c) 2017, Wolters Kluwer Health, Inc. All rights reserved. This is an author produced version of a paper published in Current Opinion in Gastroenterology. Uploaded in accordance with the publisher's self-archiving policy. The final, published version is available at:
  • Accepted: 20 October 2017
  • Published (online): 10 November 2017
  • Published: 1 January 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Medicine and Health (Leeds) > Institute of Molecular Medicine (LIMM) (Leeds) > Section of Molecular Gastroenterology (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 21 Nov 2017 12:46
Last Modified: 10 Nov 2018 01:38
Status: Published
Publisher: Lippincott, Williams & Wilkins
Identification Number:

Share / Export